Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 475801, 23 pages
http://dx.doi.org/10.1155/2012/475801
Research Article

The Backward Euler Fully Discrete Finite Volume Method for the Problem of Purely Longitudinal Motion of a Homogeneous Bar

School of Mathematical Sciences, Shandong Normal University, Jinan, Shandong 250014, China

Received 28 September 2012; Accepted 29 November 2012

Academic Editor: Xiaodi Li

Copyright © 2012 Ziwen Jiang and Deren Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ziwen Jiang and Deren Xie, “The Backward Euler Fully Discrete Finite Volume Method for the Problem of Purely Longitudinal Motion of a Homogeneous Bar,” Abstract and Applied Analysis, vol. 2012, Article ID 475801, 23 pages, 2012. https://doi.org/10.1155/2012/475801.